Volume 5, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Geography of symplectic 4–manifolds with Kodaira dimension one

Scott Baldridge and Tian-Jun Li

Algebraic & Geometric Topology 5 (2005) 355–368
Bibliography
1 S Baldridge, New symplectic 4–manifolds with b+ = 1, Math. Ann. 333 (2005) 633 MR2198801
2 H Geiges, Symplectic structures on T2–bundles over T2, Duke Math. J. 67 (1992) 539 MR1181312
3 R E Gompf, A I Stipsicz, 4–manifolds and Kirby calculus, 20, American Mathematical Society (1999) MR1707327
4 M Fernández, A Gray, J W Morgan, Compact symplectic manifolds with free circle actions, and Massey products, Michigan Math. J. 38 (1991) 271 MR1098863
5 R Fintushel, R J Stern, Knots, links, and 4–manifolds, Invent. Math. 134 (1998) 363 MR1650308
6 R E Gompf, A new construction of symplectic manifolds, Ann. of Math. (2) 142 (1995) 527 MR1356781
7 D Kotschick, Free circle actions with contractible orbits on symplectic manifolds, Math. Z. 252 (2006) 19 MR2209149
8 T J Li, Symplectic 4–manifolds with Kodaira dimension zero, J. Differential Geom. 74 (2006) 321 MR2259057
9 T J Li, A I Stipsicz, Minimality of certain normal connected sums, Turkish J. Math. 26 (2002) 75 MR1892801
10 A K Liu, Some new applications of general wall crossing formula, Gompf’s conjecture and its applications, Math. Res. Lett. 3 (1996) 569 MR1418572
11 J D McCarthy, J G Wolfson, Symplectic normal connect sum, Topology 33 (1994) 729 MR1293308
12 D McDuff, D Salamon, Introduction to symplectic topology, , The Clarendon Press Oxford University Press (1998) MR1698616
13 A I Stipsicz, Simply connected symplectic 4–manifolds with positive signature, from: "Proceedings of 6th Gökova Geometry–Topology Conference" (1999) 145 MR1701643
14 W P Thurston, Some simple examples of symplectic manifolds, Proc. Amer. Math. Soc. 55 (1976) 467 MR0402764